# SDR IPXA2016101009126

- Difficulty date: September 14, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB73952
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING UPPER SKIN HAS CORRODED AT XORS 372-402 BETWEEN STRINGERS 1-4.  REPAIRED THE RIGHT WING SKIN IAW EA 011-5730-01-A6496 REV. I/R AND EO MD11-5730-62076-A.
